Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 19, NWS Little Rock, AR

April 15, 2011Lonoke County, Pulaski County, White County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 15, 2011, 1:59 AM CDT for Lonoke County, Pulaski County, White County, Arkansas. It was in force for 46 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 1:59 AM CDT (06:59 UTC)
Expired
Apr 15, 2011, 2:45 AM CDT
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Lonoke County, AR, Pulaski County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 30 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 2:00 AM CDTTSTM WND DMG4 Nnw Geyer Springs, AR*** 2 FATAL *** A LARGE TREE FELL ONTO A HOUSE...KILLING TWO OCCUPANTS. THIS IS ALSO 6 WEST OF DOWNTOWN LITTLE ROCK...JUST NORTHWEST OF THE BARROW ROAD EXIT OF INTERSTATE 630.
Apr 15, 2:00 AM CDTTSTM WND DMG6 W Downtown Little Roc, AR*** 2 FATAL *** A LARGE TREE FELL ONTO A HOUSE...KILLING TWO OCCUPANTS.
Apr 15, 2:10 AM CDTTSTM WND DMG3 Nw Downtown Little Ro, ARNUMEROUS TREES HAVE FALLEN WITH SEVERAL TREES ON HOUSES. GAS LINE RUPTURES HAVE OCCURED AND TWO HOUSES ARE ON FIRE.
Apr 15, 2:10 AM CDTTSTM WND DMGNorth Little Rock, ARA LARGE OAK TREE FELL AND DAMAGED A STEEL CONCRETE WALKWAY. ALSO THERE WAS SEVERAL TREES DOWN IN THE AREA.
Apr 15, 2:10 AM CDTTSTM WND GST 53Little Rock National Ai, AR
Apr 15, 2:10 AM CDTHAIL 1North Little Rock, AR
Apr 15, 2:10 AM CDTHAIL 1.75North Little Rock, ARLOCATED IN LAKEWOOD VILLAGE.
Apr 15, 2:14 AM CDTTSTM WND DMGNorth Little Rock, AREIGHT TO TEN HOMES WITH TREE LIMBS OR TREES ON THEM WITH MINOR DAMAGE. MCCAIN BLVD HAS ABOUT EIGHT TO TEN BUISNESSES WITHOUT POWER.
Apr 15, 2:14 AM CDTTSTM WND GST 63Sherwood, AR
Apr 15, 2:15 AM CDTTSTM WND DMGNorth Little Rock, ARA MOBLIE HOME WAS REPORTED OFF ITS FOUNDATION INJURING AN OCCUPANT. A 250 GALLON PROPANE TANK WAS RIPPED FROM THE FOUNDATION. ALSO A TREE FELL ON A RESIDENCE OUT ON HIGHWAY 365 SOUTH.
Apr 15, 2:19 AM CDTTSTM WND GST 50Little Rock Air Force B, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WFUS54 KLZK 150659
TORLZK
ARC085-119-145-150745-
/O.NEW.KLZK.TO.W.0019.110415T0659Z-110415T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
159 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTH CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...

* UNTIL 245 AM CDT

* AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 4 MILES EAST OF WEST LITTLE ROCK. DOPPLER RADAR
  SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SHERWOOD...           N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  LITTLE ROCK AFB...    JACKSONVILLE...       DWNTWN LITTLE ROCK...
  LITTLE ROCK ARPT...   CABOT...              WARD...
  SYLVANIA...           SYLVAN HILLS...       SOUTH BEND...
  PROTHRO JUNCTION...   PARNELL...            PARK HILL...
  OLD AUSTIN...         METO...               MCALMONT...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 136 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 145 AND 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3484 9174 3469 9233 3481 9243 3512 9187
      3496 9180 3492 9180 3492 9178
TIME...MOT...LOC 0659Z 245DEG 40KT 3478 9234

$$

BJS
1 follow-up statement
091 
WWUS54 KLZK 150726 RRA
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
226 AM CDT FRI APR 15 2011

ARC119-150735-
/O.CAN.KLZK.TO.W.0019.000000T0000Z-110415T0745Z/
PULASKI AR-
226 AM CDT FRI APR 15 2011

...THE TORNADO WARNING FOR NORTHEASTERN PULASKI COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3477 9201 3476 9202 3477 9204 3475 9206
      3476 9208 3501 9207 3512 9187 3496 9180
      3492 9180 3492 9178 3484 9174
TIME...MOT...LOC 0725Z 245DEG 40KT 3490 9202

$$

ARC085-145-150745-
/O.CON.KLZK.TO.W.0019.000000T0000Z-110415T0745Z/
LONOKE AR-WHITE AR-
226 AM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTH CENTRAL
WHITE AND NORTHERN LONOKE COUNTIES UNTIL 245 AM CDT...

AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 2 MILES SOUTHWEST OF PARNELL...OR 5 MILES
SOUTH OF CABOT...MOVING NORTHEAST AT 45 MPH. THESE STORMS HAVE 
STRONG DAMAGING WINDS WITH SPEEDS UP TO 90 MILES PER HOUR. CURRENTLY 
LOCATED 2 MILES WEST OF LONOKE

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  CABOT...              WARD...               SYLVANIA...
  SOUTH BEND...         PARNELL...            OLD AUSTIN...
  METO...               BEEBE...              AUSTIN...
  WOODLAWN...           KERR...               FURLOW...
  FAIRVIEW...           BUTLERVILLE...        WATTENSAW...
  COOPER LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 164 AND 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3477 9201 3476 9202 3477 9204 3475 9206
      3476 9208 3501 9207 3512 9187 3496 9180
      3492 9180 3492 9178 3484 9174
TIME...MOT...LOC 0725Z 245DEG 40KT 3490 9202

$$

225

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 15, 12:55 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 15, 12:55 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 AM CDT FRI APR 15 2011

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE STATE
FROM WEST TO EAST DURING THE OVERNIGHT HOURS. THE MAIN LINE OF
STORMS ASSOCIATED WITH THE FRONT IS PUSHING FROM WEST TO
EAST...WHILE MEANWHILE THUNDERSTORMS ARE CONTINUING TO DEVELOP OUT
AHEAD OF THE MAIN LINE MOVING IN A SOUTH TO NORTH DIRECTION. WINDS
WILL BE GUSTY...BLOWING UP TO 30 MILES PER HOUR OUT OF THE
SOUTHEAST...THEN SHIFTING OUT OF THE WEST AFTER THE LINE. WINDS
WILL CONTINUE TO BE GUSTY ON FRIDAY AFTER THE SHOWERS AND
THUNDERSTORMS CLEAR THE AREA. SHOWERS WILL LINGER ACROSS THE NORTH
AS WRAP AROUND PRECIP MOVES THROUGH THE STATE COMING TO AN END
FRIDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 651 PM CDT THU APR 14 2011/

AVIATION...
TSTMS FROM OK WILL ENTER WRN AR LATER THIS EVE AND SHOULD SHIFT E
OF ALL TAF SITES BY MID MORNING FRI. TIMING OF STORMS WAS PRETTY
MUCH IN LINE WITH NAM AND GFS. HOWEVER...SOME OF THE MODELS HAVE
BEEN INDICATING SCT TS DEVELOPMENT OUT AHEAD OF OK STORMS THIS
EVENING /AND ISOLATED STORM HAS POPPED UP IN SERN OK/...SO ALLOWED
FOR A LONGER AMOUNT OF TIME FOR TS AT THE TAF SITES. UNTIL TSTMS
ARRIVE...CONDITONS SHOULD BE VFR WITH GUSTY S-SW SURFACE WIND.
CEILING LOWERING TO MVFR/OCNL IFR DUE TO CEILINGS AND VISIBILITIES
AS TSTMS MOVE THROUGH. ALSO...VERY GUSTY WINDS SHOULD ACCOMPANY
THE STORMS. CONTINUED MVFR FOR AWHILE FRI MORNING...THEN BECOMING
VFR. GUSTY WSW-W WINDS THROUGHOUT THE DAY FRI.

PREV DISCUSSION... /ISSUED 320 PM CDT THU APR 14 2011/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

DEEPENING LOW PRES SYS WAS CENTERED ACRS CNTRL KS AT MID AFTN. LOW
LVL MOISTURE CONTD TO ADVECT NWD INTO ERN OK AND SWRN AR.
CDFNT/DRYLINE WAS ALIGNED SWD FM THE LOW ACRS CNTRL OK. TEMPS HAVE
WARMED INTO THE 70S AND LOWERS 80S ACRS THE FA.

CURRENT FCST THINKING RMNS UNCHANGED AS STRONG/SVR STORMS EXPECTED
TO AFFECT THE AREA TNGT INTO FRI. SCTD TO NUMEROUS SHRA/TSRA WL DVLP
BY LATE THIS AFTN/EVENING ACRS ERN OK AND EVENTUALLY AFFECT PARTS OF
WRN AR...WHERE DISCRETE STORMS COULD PRODUCE ISOLD TORNADOES THRU
THE EVENING HRS. ACTIVITY EXPECTED TO EVENTUALLY ORGANIZED INTO A
BROKEN LINE OF STORMS AS THE NIGHT PROGRESSES...WITH THE FOCUS FOR
WIND DAMAGE AND LARGE HAIL CONTG INTO FRI.

PRECIP WL TAPER OFF FM THE W LATE TNGT AND FRI AS THE FNT SHIFTS E
OF AR. WITH SFC LOW EXPECTED TO BE CENTERED OVR MO ON FRI...GUSTY
W/SWLY WINDS WL BE COMMON. WENT AHEAD AND POSTED A LAKE WIND ADVY
ACRS THE FA FOR FRI. LATER SHIFTS CAN MONITOR TRENDS FOR A POSSIBLE
UPGRADE TO A WIND ADVY OVR PARTS OF THE AREA.

CYCLONIC FLOW WL RESULT IN PLENTY OF WRAPAROUND MOISTURE WL KEEP
CLOUDS ACRS MUCH OF THE STATE FRI NGT AND SAT. CANNOT RULE OUT SOME
LEFTOVER SHOWERS FRI NGT OVR NRN AR. WINDS WL SUBSIDE HEADING INTO
SAT WITH COOLER AND DRIER AIRMASS. HIGH PRES WL SETTLE OVR THE SAT
NGT BEFORE SHIFTING EWD BY SUN. SLY FLOW WL RETURN SUN AFTN WL SOME
INCRS IN MOISTURE COMMENCING BY SUN NGT.

LONG TERM...MONDAY THROUGH THURSDAY

IT APPEARS A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
UNITED STATES THROUGH THE FIRST PART OF THE EXTENDED PERIOD. A COLD
FRONT WILL APPROACH FROM THE NORTHWEST...AND WILL LIKELY STALL ON
TUESDAY AS IT ENCOUNTERS THE RIDGE. A COUPLE OF WAVES OF LOW
PRESSURE WILL FORM ALONG THE FRONT THROUGH THURSDAY...WITH THE FRONT
WAVERING ACROSS THE STATE. THE FRONT WILL BRING UNSETTLED
CONDITIONS...WITH CLOUDS/SCATTERED THUNDERSTORMS EXPECTED.

THE FRONT WILL BE A FOCUS FOR LOCALLY HEAVY RAIN...AND WILL HAVE TO
MONITOR THE SITUATION FOR EXCESSIVE PRECIPITATION AMOUNTS. THIS WILL
BE MOST FAVORED OVER NORTHERN/CENTRAL SECTIONS OF ARKANSAS.

AT OR ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. HOWEVER...THIS
WILL BE HIGHLY DEPENDENT ON THE PLACEMENT OF THE FRONT AND
CLOUDS/PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     43  63  43  73 /  20  10  10  10
CAMDEN AR         46  69  45  78 /  10   0  10  10
HARRISON AR       42  61  40  71 /  20  10  10  10
HOT SPRINGS AR    45  68  44  76 /  10   0  10  10
LITTLE ROCK   AR  46  67  45  75 /  10  10  10  10
MONTICELLO AR     48  69  45  75 /  10   0  10  10
MOUNT IDA AR      41  67  43  76 /  10   0  10  10
MOUNTAIN HOME AR  40  60  41  72 /  20  10  10  10
NEWPORT AR        43  64  43  72 /  20  10  10  10
PINE BLUFF AR     46  68  45  75 /  10   0  10  10
RUSSELLVILLE AR   41  65  45  75 /  20  10  10  10
SEARCY AR         45  65  44  74 /  20  10  10  10
STUTTGART AR      48  67  44  73 /  20  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-
CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...225
Hazardous weather outlook, Apr 14, 4:51 AM CDT, 21 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
451 AM CDT THU APR 14 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
451 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA HAS PLACED WESTERN ARKANSAS UNDER A MODERATE RISK OF
SEVERE THUNDERSTORMS TONIGHT...WITH A SLIGHT RISK OVER THE
REMAINDER OF THE STATE.

A POTENT STORM SYSTEM DEVELOPING OUT IN THE PLAINS WILL APPROACH
ARKANSAS LATER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN EASTERN OKLAHOMA LATE THIS AFTERNOON. THESE STORMS WILL
MOVE INTO WESTERN ARKANSAS DURING THE EVENING HOURS. ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF THESE STORMS ACROSS
THE CENTRAL THIRD OF ARKANSAS BY MID TO LATE EVENING.

SOME OF THE STORMS THAT DEVELOP TONIGHT WILL BECOME SEVERE. THESE
SEVERE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL ONE INCH IN
DIAMETER OR GREATER...DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN TORNADOES.

REGARDING TORNADOES...AT THIS TIME IT APPEARS THAT THE GREATEST
RISK FOR TORNADOES WILL PRIMARILY BE IN AREAS WEST OF A LINE FROM
CLARKSVILLE...TO HOT SPRINGS...TO GURDON...AND BETWEEN 7 PM AND
MIDNIGHT.

AFTER MIDNIGHT...THE STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL
LINE AND MOVE ACROSS THE REMAINDER OF CENTRAL ARKANSAS AND INTO
EASTERN ARKANSAS. THE STORMS WILL EXIT THE STATE DURING THE
MORNING HOURS.

IT IS IMPORTANT TO REMEMBER THAT...WHILE THE RISK OF SEVERE
THUNDERSTORMS MAY BE HIGHEST IN THE WEST...THERE WILL BE A SEVERE
WEATHER THREAT IN ALL PARTS OF THE STATE TONIGHT.

PEOPLE SHOULD MONITOR THE LATEST STATEMENTS FROM THE NATIONAL
WEATHER SERVICE...AND BE PREPARED TO TAKE ACTION IF A WATCH OR
WARNING IS ISSUED FOR THEIR AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Apr 15, 1:39 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
139 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     HAIL             6 SW BENTON             34.51N 92.65W
04/15/2011  E1.00 INCH       SALINE             AR   PUBLIC

            WIND GUSTS OF 40 MPH AND SMALL TREE LIMBS HAVE BEEN
            REPORTED DOWN AS WELL.

&&

227
Local storm report, Apr 15, 1:42 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
142 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     HAIL             HASKELL                 34.51N 92.64W
04/15/2011  M1.00 INCH       SALINE             AR   TRAINED SPOTTER

0141 AM     TSTM WND DMG     HASKELL                 34.51N 92.64W
04/15/2011                   SALINE             AR   TRAINED SPOTTER

            SEVERAL TRRRES HAVE FALLEN.

&&

227
Local storm report, Apr 15, 1:43 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
143 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND DMG     MALVERN                 34.37N 92.82W
04/15/2011                   HOT SPRING         AR   TRAINED SPOTTER

            POWERLINES ARE DOWN AND POWER IS OUT IN PARTS OF MALVERN.

&&

227
Local storm report, Apr 15, 1:49 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
149 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     HAIL             CONGO                   34.65N 92.58W
04/15/2011  E1.75 INCH       SALINE             AR   LAW ENFORCEMENT

0147 AM     TSTM WND DMG     PARON                   34.77N 92.75W
04/15/2011                   SALINE             AR   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED HEADING INTO PARON. DEBRIS HAS BEEN
            REPORTED WITH TREES DOWN.

&&

227
Local storm report, Apr 15, 1:57 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
157 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     TSTM WND DMG     GREENBRIER              35.23N 92.38W
04/15/2011                   FAULKNER           AR   TRAINED SPOTTER

            TREES DOWN ACROSS THE CITY AND FAULKNER COUNTY.

&&

227
Local storm report, Apr 15, 1:58 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
158 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     TSTM WND DMG     MALVERN                 34.37N 92.82W
04/15/2011                   HOT SPRING         AR   TRAINED SPOTTER

            TREES DOWN ALONG HWY 167.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:17 PM CDTSevere Thunderstorm WarningLZKLogan, Polk, Scott58 min
Apr 14, 10:26 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Apr 14, 10:35 PM CDTTornado WarningLZKLogan, Scott25 min
Apr 14, 10:39 PM CDTTornado WarningLZKPolk, Scott51 min
Apr 14, 10:40 PM CDTTornado WarningLZKLogan, Montgomery, Perry, Yell50 min
Apr 14, 10:58 PM CDTTornado WarningLZKPolk32 min
Apr 14, 11:00 PM CDTTornado WarningLZKLogan, Scott30 min
Apr 14, 11:06 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Scott and 1 more39 min
Apr 14, 11:10 PM CDTTornado WarningLZKLogan35 min
Apr 14, 11:23 PM CDTTornado WarningLZKLogan, Pope, Yell37 min
Apr 14, 11:28 PM CDTTornado WarningLZKMontgomery, Polk47 min
Apr 14, 11:37 PM CDTTornado WarningLZKJohnson, Logan, Pope19 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Pope and 2 more46 min
Apr 15, 12:04 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Pope, Saline and 1 more41 min
Apr 15, 12:07 AM CDTTornado WarningLZKGarland, Montgomery, Yell53 min
Apr 15, 12:12 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp35 min
Apr 15, 12:22 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike42 min
Apr 15, 12:45 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more45 min
Apr 15, 12:51 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Perry, Pike and 3 more39 min
Apr 15, 1:11 AM CDTSpecial Weather StatementLZKJackson29 min
Apr 15, 1:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Prairie and 3 more52 min
Apr 15, 1:24 AM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline36 min
Apr 15, 1:25 AM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Hot Spring, Perry, Pulaski and 1 more50 min
Apr 15, 1:47 AM CDTTornado WarningLZKCleburne, Independence, Stone, White28 min
Apr 15, 1:56 AM CDTTornado WarningLZKGrant, Lonoke, Prairie, Pulaski, Saline34 min
Apr 15, 1:58 AM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White21 min
Apr 15, 2:02 AM CDTTornado WarningLZKLonoke, Pulaski43 min
Apr 15, 2:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more41 min
Apr 15, 2:20 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita40 min
Apr 15, 2:30 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, Woodruff45 min
Apr 15, 2:39 AM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Lincoln, Ouachita51 min
Apr 15, 2:40 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Monroe, Prairie, Sharp, White and 1 more50 min
Apr 15, 2:40 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, White, Woodruff50 min
Apr 15, 2:49 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe, Prairie, Woodruff56 min
Apr 15, 2:49 AM CDTTornado WarningLZKArkansas, Jefferson18 min
Apr 15, 2:58 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more47 min
Apr 15, 3:10 AM CDTFlash Flood WarningLZKBaxter, Izard, Marion, Newton, Pope, Searcy and 2 more110 min
Apr 15, 3:42 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 2 more63 min
Apr 15, 4:14 AM CDTTornado WarningLZKDesha, Drew46 min
Apr 15, 4:55 AM CDTSevere Thunderstorm WarningLZKDesha30 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.